# SDR AALA202205139778

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30665609
- Part serial: A6036RP
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 47,688 hours, 22,350 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT EXT LOAD AFT  LEFT.  FOUND PASSENGER / CREW DOOR 832 SLIDE TO BE CAUSING THE FAULT. REPLACED SLIDE PER AMM 25-62-44-400-007-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
